# SDR IPXA2015021585926

- Difficulty date: February 4, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,264 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327Y00520200
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN DECK FLOOR SEAT TRACK HAS CORROSION FRAMES 79 - 80 RBL 45.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201
